Previous |  Up |  Next


Title: On an algebraic structure of a group of phases (English)
Author: Staněk, Svatoslav
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 27
Issue: 4
Year: 1977
Pages: 423-430
Category: math
MSC: 34A30
MSC: 34C10
MSC: 34C99
idZBL: Zbl 0388.34003
idMR: MR536843
Date available: 2009-09-25T08:52:27Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] BORŮVKA O.: Lineaг Diffeгential Transformations of the Second Order.The English Univeгsities Press, London 1971.
Reference: [2] NEUMAN F.: Constгuction of diffeгential equations with coexisting periodic solutions.Bull. Inst. Pol. Jassy (Romania) 16 (20), 1970, 67-75. MR 0283305


Files Size Format View
MathSlov_27-1977-4_9.pdf 610.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo